# SDR FY4Y20110317

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727-200
- Aircraft serial: 22462
- Aircraft time: 63,036 hours, 30,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: 65249799
- Condition: Corroded
- Location: Zone 500
- Part time: 63,036 hours, 30,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HE CORROSION WAS FOUND AT TENSION STRAP OF LT OTBD MID FLAP AT WBL 452 DURING 6C CHECK.  THE ORIGINAL THICKNESS OF THE STRAP IS 0.225".   AFTER BLEND OUT, THE DIMENSION OF THE CORROSION AREA IS 2.5" (LENGTH) X 2" (WIDTH) AND REMAINDER THICKNESS IS 0.172", IAW SRM 57-50-1, FIG 3, THE DAMAGE IS OUT OF ALLOWABLE LIMIT.  THE TENSION STRAP WILL BE REPLACED.
